# SDR USAA2010012290163

- Difficulty date: January 6, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 29,196 hours, 16,384 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D57252580005
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - RIGHT MAIN LANDING GEAR RIB 5 FITTING CRACKED.  REPAIRED RIGHT MAIN LANDING GEAR RIB 5 FITTING IAW EA 113958A.
